# SDR CALA2024031100689

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 61,667 hours, 22,581 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Pilot Error
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RECURRING FUEL IMBALANCE AFTER TAKEOFF. CROSSFED FUEL AND IMBALANCE RECURRED. L ENG INBAL PILOT ERROR.  DID NOT FOLLOW  HIS MEL PROCEDURES.
